# SDR MASA2011051702749

- Difficulty date: May 16, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 14,945 hours, 12,140 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Unsecure
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT STS FIRE SYS FAULT STS.  MX TROUBLESHOOTING.  RT ENG FIRE LP A.  RESECURED CONNECTOR BETWEEN W17 NARNESS AND A236.
